Research

LQG balancing for continuous-time infinite-dimensional systems


Reference:

Opmeer, M. R., 2007. LQG balancing for continuous-time infinite-dimensional systems. SIAM Journal on Control and Optimization (SICON), 46 (5), pp. 1831-1848.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsOpmeer, M. R.
DOI10.1137/050638229
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6955
Additional InformationID number: ISI:000251836900013

Export

Actions (login required)

View Item